메뉴 건너뛰기




Volumn 132, Issue 1-2, 2003, Pages 1-10

Analytical solution for nonlinear Schrödinger vortex reconnection

Author keywords

[No Author keywords available]

Indexed keywords

ALGEBRA; COMPUTATIONAL METHODS; NONLINEAR EQUATIONS; TIME SERIES ANALYSIS; WAVE EQUATIONS;

EID: 0037824433     PISSN: 00222291     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1023719007403     Document Type: Article
Times cited : (54)

References (16)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.